Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319388
Type: Artigo de periódico
Title: On Certain Nonlocal Hardy-sobolev Critical Elliptic Dirichlet Problems
Abstract: This paper deals with the existence, multiplicity and the asymptotic behavior of nontrivial solutions for nonlinear problems driven by the fractional Laplace operator (-Δ)s and involving a critical Hardy potential. In particular, we consider where Ω ⊂ RN is a bounded domain, γ, λ and θ are real parameters, the function f is a subcritical nonlinearity, while g could be either a critical term or a perturbation.
Editor: Khayyam Publishing
Citation: Advances In Differential Equations. Khayyam Publishing, v. 21, p. 571 - 599, 2016.
Rights: aberto
Identifier DOI: 
Address: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84971524755&partnerID=40&md5=1fa5a6167dfcfa9a8e68b5e0d2c06d9c
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.